Calculus of Variations and Geometric Measure Theory

G. Cupini - S. Fornaro

Maximal regularity in $L^p(\mathbb{R}^N)$ for a class of elliptic operators with unbounded coefficients

created on 31 Oct 2003
modified on 10 May 2004


Published Paper

Inserted: 31 oct 2003
Last Updated: 10 may 2004

Journal: Differential Integral Equations
Volume: 17
Pages: 259-296
Year: 2004


Strongly elliptic differential operators with (possibly) unbounded lower order coefficients are shown to generate $C_0$-semigroups on $L^p(\mathbb{R}^N)$, $1<p<+\infty$.An explicit characterization of the domain is given